Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Fever, chills, weight loss, loose motions. Taking Normaxin-RT, Hifen-AZ. Tested positive for typhoid. Safe to take these medications?

hello Doctor.i am 18yrs old, ht.5ft 4inch .from 4 may 2012 i was suffering from fever with shivering i was feel too cold at that time & i consult a physician he prescribed me to to malaria test but i was not suffering from malaria & he given memore than 15 types of medicine &also medicine of malaria too. he told me that i have a viral prob & within 15 days i have taken 60-65 tablets of paracetamol & colpol instead of it there is neither any relief in my fever nor in my shivering i was continiously vometing & loose motion (6-7 times a day) i become very weak & sometimes for a few minutes i couldn t see anything & within 15 days i loose my( 6kg) weight (actually i was 53kg & become 45kg) on 20 may i consult another Dr.he told me to test for malaria & typhoid & i was suffering from typhoid .then i consult aurvadic Dr.& my condition improves .but again on 10 jun i have a problem of high fever, shiverin & always my stomach is paining i neither can take brisk walk nor can run . i take medicine from an allopathic Dr.&he given me NORMAXIN-RT, HIFEN-AZ 250, DISSOLVIN TABLETES,CITRALKA LIQUID WITH GLUCOSE , GR8 & LEOLIV SYRUP. please tell me doctor is this medicine is safe for me? kindly help me doctor.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  745
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Internal Medicine Specialist 's  Response
Hello Supriya, thanks for your query. Too many medicines for too many conditions...as if one is trying to hit the bull's eye blindfolded. Thats what i could gather from what has been going on. You are having chronic fever that could satisfy a diagnosis of Pyrexia of Unknown Origin (PUO), associated with chills, abdominal pain, loose stools and weight loss. The differential diagnosis would include Typhoid, abdominal Kochs and even HIV. If you had posted your lab results too, then it could have guided me better. You definitely need routine blood and stool examination, ESR, ELISA for HIV and USG Whole abdomen. The medicines prescribed are symptomatic only. You need antibiotics which will cover typhoid in addition to other gram negatives organisms. Cefixime with metronidazole should be good. Take antipyretics and analgesics as required. Keep yourself hydrated with lots of water and ORS. Wish you good health.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions